MathSciNet Relay Station
MathSciNet bibliographic data
MR554391 10F35
Beukers, F. A note on the irrationality of $\zeta (2)$ and $\zeta (3)$. Bull. London Math. Soc. 11 (1979), no. 3, 268–272.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement